Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 4, No 4 (2010)

Font Size:  Small  Medium  Large

Some computation problems arising in Fontaine Theory

Benjamin Justus, Radu Gaba

Abstract


In this note, we construct special types of rings $A_{\mathrm{max,n}}$ which are used in sequel work to define new types of families of continuous Fontaine sheaves. We also study the maps $\theta_n$ and $q_n$ providing explicit description of their kernels. Finally, we implement an algorithm which leads to the computation of these kernels.


Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+